# SDR SWAA030939

- Difficulty date: April 28, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 62,887 hours, 67,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE PRESSURE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
